26450 articles – 20327 Notices  [english version]
.:. Consultation > Liste par auteur > Arnaudon .:.
19 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Means in complete manifolds: uniqueness and approximation
Arnaudon M. et al
ESAIM: Probability and Statistics 18 (2014) 185-206 [hal-00717677 - version 1]
fulltext access A stochastic algorithm finding $p$-means on the circle
Arnaudon M. et al
[hal-00781715 - version 1] (28/01/2013)
fulltext access On Approximating the Riemannian 1-Center
Arnaudon M. et al
computational geometry. Theory and Applications 46 (2013) 93-104 [hal-00560187 - version 2]
fulltext access Generalized Navier-Stokes flows
Arnaudon M. et al
[hal-00702509 - version 1] (30/05/2012)
fulltext access Medians and means in Finsler geometry
Arnaudon M. et al
LMS Journal of Computation and Mathematics 15 (2012) 23-37 [hal-00540625 - version 2]
fulltext access Stochastic algorithms for computing means of probability measures
Arnaudon M. et al
Stochastic Processes and their Applications 122 (2012) 1437-1455 [hal-00540623 - version 2]
fulltext access Lagrangian Navier-Stokes diffusions on manifolds: variational principle and stability
Arnaudon M. et al
Bulletin des Sciences Mathématiques 8, 136 (2012) 857-881 [hal-00472684 - version 1]
fulltext access Medians and means in Riemannian geometry: existence, uniqueness and computation
Arnaudon M. et al
[hal-00640626 - version 1] (14/11/2011)
fulltext access Horizontal diffusion in $C^1$ path space
Arnaudon M. et al
Séminaire de Probabilités XLIII (2011) 73-94 [hal-00376525 - version 1]
Application of information criteria for the selection of statistical fast fading model of the radio mobile channel
Pereira C. et al
Int. Journal of Electronics and Communications, 64 (2010) 521-530 [hal-00581058 - version 1]
fulltext access The differentiation of hypoelliptic diffusion semigroups
Arnaudon M. et al
Illinois Journal of Mathematics 54 (2010) 1285-1311 [hal-00472696 - version 1]
fulltext access Li-Yau Type Gradient Estimates and Harnack Inequalities by Stochastic Analysis
Arnaudon M. et al
Advanced Studies in Pure Mathematics 57 (2010) 29-48 [hal-00361676 - version 1]
fulltext access Méthodes comparatives d'utilisation des critères d'information pour la sélection de modèles.
Coq G. et al
Dans Actes des ateliers de travail en Traitement et Analyse de l'Information : Méthodes et Applications - TAIMA, Tunisie (2009) [hal-00367587 - version 1]
fulltext access Existence of non-trivial harmonic functions on Cartan-Hadamard manifolds of unbounded curvature
Arnaudon M. et al
Mathematische Zeitschrift 263 (2009) 369-409 [hal-00245623 - version 1]
fulltext access Gradient Estimate and Harnack Inequality on Non-Compact Riemannian Manifolds
Arnaudon M. et al
Stochastic Processes and their Applications 119 (2009) 3653-3670 [hal-00226653 - version 1]